Hölder continuity of the Green function, Markov-type inequality and a capacity related to HCP

TitleHölder continuity of the Green function, Markov-type inequality and a capacity related to HCP
Publication TypeJournal Article
Year of Publication2014
AuthorsBaran, M, · Bialas-Ciez, L
Journal Dolomites Research Notes on Approximation
Volume7
IssueSpecial_Issue
Pagination16-21
Date Published09/2014
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2014/specialissue/4
DOI10.14658/pupj-drna-2014-Special_Issue-4